# SDR WX0A1900010073978

- Difficulty date: December 3, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 56,781 hours, 38,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 5000-0014:1237-18. LH WING, UPPER SKIN PANEL, SEVERAL CORROSION SPOTS (7X) FOUND BTW REAR SPAR AND FALSE SPAR AND RIB 7-9. / LH WING, UPPER SKIN PANEL CORROSION SPOTS (7X) BTW REAR SPAR AND FALSE SPAR AND BTW RIB 7-9 REPAIRED AS PER AIRBUS DOSSIER 80990965 AND REPAIR DRAWING R572-58616 ISSUE K PARA. D AND COMPLY WITH ALLEGIANT ERO #5721-0087. MAJOR REPAIR NOT CATEGORIZED AND SOLUTION LIFE OR LIMITATIONS OF 6 MONTHS AS PER RDAF 80990965/004/2021#A. SEE AWS FOR STEPS DETAILS AND NDT REPORT MWO49436-15. BLEND MAX DIMENSIONS: LENGHT: 2.000IN, WIDTH: 1.800IN, DEPTH: 0.016IN. M360 FORM HAS BEEN SENT TO CUSTOMER DEC/01/2021."
